Alert archive / Louisiana / Flash Flood Warnings in 2012

Flash Flood Warning 53, NWS New Orleans, LA

August 29, 20124 parishes in Louisiana

NWS New Orleans, LA issued this flash flood warning at Aug 29, 2012, 6:54 AM CDT for 4 parishes in Louisiana. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 29, 2012, 6:54 AM CDT (11:54 UTC)
Expired
Aug 29, 2012, 9:45 AM CDT
In force
3 hr
Issued by
NWS New Orleans, LA
Area
Storm-based polygon
Flood severity
None

Counties Jefferson Parish, LA, Orleans Parish, LA, Saint Bernard Parish, LA, Saint Charles Parish, LA

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Slidell Radar S, LA (KSIL), launched 00:00Z, 11.9 hours before the alert went out and 47 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Slidell Radar S, LA at 00:00Z on 2012-08-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 275 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Slidell Radar S, LA at 00:00Z on 2012-08-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 392 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
275 J/kg
Mixed-layer CIN
0 J/kg
Mixed-layer LCL
509 m above ground
0-6 km bulk shear
41 kt
0-1 km storm-relative helicity
392 m²/s²
0-3 km storm-relative helicity
473 m²/s²
Significant tornado parameter
0.5
Supercell composite
8.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

483 
WGUS54 KLIX 291154
FFWLIX
LAC051-071-087-089-291445-
/O.NEW.KLIX.FF.W.0053.120829T1154Z-120829T1445Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE NEW ORLEANS LA
654 AM CDT WED AUG 29 2012

THE NATIONAL WEATHER SERVICE IN NEW ORLEANS HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  JEFFERSON PARISH IN SOUTHEAST LOUISIANA...
  THIS INCLUDES THE CITIES OF...TIMBERLANE...METAIRIE...MARRERO...
  KENNER...HARVEY...AVONDALE...
  ORLEANS PARISH IN SOUTHEAST LOUISIANA...
  THIS INCLUDES THE CITIES OF...NEW ORLEANS...EAST NEW ORLEANS...
  CENTRAL ST. BERNARD PARISH IN SOUTHEAST LOUISIANA...
  THIS INCLUDES THE CITY OF CHALMETTE...
  ST. CHARLES PARISH IN SOUTHEAST LOUISIANA...
  THIS INCLUDES THE CITY OF HAHNVILLE...

* UNTIL 945 AM CDT

* AT 650 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED
  TO DETECT VERY HEAVY RAIN FROM THUNDERSTORMS OVER THE WARNED
  AREA...AND REPORTS OF WIDESPREAD STREET FLOODING HAS BEEN RECEIVED
  IN SOME AREAS. 

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  YSCLOSKEY...LAFITTE...JEAN LAFITTE AND BARATARIA

PRECAUTIONARY/PREPAREDNESS ACTIONS...

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF DRAINAGE 
AND OUTFLOW CANALS...URBAN AREAS...HIGHWAYS...STREETS AND 
UNDERPASSES AS WELL AS OTHER DRAINAGE AREAS AND LOW LYING SPOTS.

A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.

&&

LAT...LON 2967 9016 2971 9033 3001 9054 3006 9025
      3003 9011 3014 8973 3008 8967 3002 8971
      3002 8983 2995 8984 2996 8972 2992 8974
      2987 8965 2996 8958 2974 8946 2969 8964
      2990 8998 2977 9007 2961 8998 2957 9013

$$

22/TD

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS New Orleans, LA wrote its last area forecast discussion before this flash flood warning went out at Aug 29, 5:04 AM CDT, 1 hour 50 minutes earlier.

Area forecast discussion, Aug 29, 5:04 AM CDT, 1 hour 50 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NEW ORLEANS LA
504 AM CDT WED AUG 29 2012

.DISCUSSION...
HURRICANE ISAAC CONTINUES TO BATTER SOUTHEAST LOUISIANA. WE HAVE
NUMEROUS REPORTS OF FLOODING AND EXPECT THE FLOODING RAINS TO
CONTINUE THROUGH THE REST OF THE DAY INTO TOMORROW AS WELL. LATEST
INFORMATION ON HURRICANE ISAAC...MAXIMUM SUSTAINED WINDS OF 80 MPH
MOVING WNW AT 8 MPH. HURRICANE ISAAC WILL TAKE HIS TIME EXITING
THE AREA. EXPECT HEAVY FLOODING RAIN AND DAMAGING WINDS ON THE
ORDER OF 70 TO 80 MPH AND SOME HIGHER GUSTS. THE TORNADO THREAT
REMAINS ELEVATED AS QUICK SPIN UP TORNADOES COULD OCCUR AT ANYTIME
THROUGHOUT THE DAY. FOR MORE INFORMATION SEE HURRICANE LOCAL
STATEMENT AND LATEST NATIONAL HURRICANE CENTER FORECAST.

A DRYING TREND IS EXPECTED TO TAKE HOLD BEGINNING THURSDAY NIGHT
THROUGH THE WEEKEND AS A LARGE UPPER LEVEL RIDGE BUILDS IN OVER
THE EAST- CENTRAL PART OF THE COUNTRY. ABOVE NORMAL TEMPERATURES
WITH BELOW NORMAL POPS EXPECTED FROM THE WEEKEND INTO EARLY NEXT
WEEK.

&&

.AVIATION...
HAZARDOUS WEATHER CONDITIONS EXPECTED TO CONTINUE THROUGH THE
FORECAST PERIOD. 11

&&

.MARINE...
TROPICAL STORM TO HURRICANE CONDITIONS WILL REMAIN OVER THE ENTIRE
COASTAL FORECAST AREA TODAY. FOR MORE INFORMATION SEE COASTAL
WATERS FORECAST AND HURRICANE LOCAL STATEMENT. 13/MH

.DECISION SUPPORT...
DSS CODE...RED.
DEPLOYED...DEPLOYED TO GOHSEP...MISSISSIPPI CRISIS ACTION CENTER AND
           NEW ORLEANS EOC.
ACTIVATION...DEPLOYMENTS ABOVE WERE ACTIVATED.
ACTIVITIES...MONITORING HURRICANE STORM ISAAC.

DECISION SUPPORT SERVICES (DSS) CODE LEGEND
GREEN  = NO WEATHER IMPACTS THAT REQUIRE ACTION
BLUE   = LONG FUSED WATCH/WARNING/ADVISORY IN EFFECT OR HIGH
         VISIBILITY EVENT
YELLOW = HEIGHTENED IMPACTS WITH SHORT FUSED
         WATCH/WARNING/ADVISORY ISSUANCES; RADAR SUPPORT
ORANGE = HIGH IMPACTS - SLIGHT TO MODERATE RISK SEVERE; NEARBY
         TROPICAL EVENTS; HAZMAT OR OTHER LARGE EPISODES
RED    = FULL ENGAGEMENT FOR MODERATE TO HIGH RISK SVR AND/OR
         DIRECT TROPICAL THREATS; EVENTS OF NATIONAL SIGNIFICANCE

&&

.PRELIMINARY POINT TEMPS/POPS...
MCB  82  75  84  74 / 100 100  90  70
BTR  84  76  85  75 / 100  90  90  70
ASD  84  78  86  77 / 100 100  90  50
MSY  85  78  88  78 / 100  90  90  50
GPT  84  78  86  78 / 100  90  80  50
PQL  84  76  86  78 / 100  90  70  50

&&

.LIX WATCHES/WARNINGS/ADVISORIES...
LA...FLASH FLOOD WATCH UNTIL 7 AM THURSDAY FOR THE FOLLOWING ZONES:
     ASCENSION...ASSUMPTION...EAST BATON ROUGE...EAST
     FELICIANA...IBERVILLE...LIVINGSTON...LOWER
     JEFFERSON...LOWER LAFOURCHE...LOWER PLAQUEMINES...LOWER ST.
     BERNARD...LOWER TERREBONNE...NORTHERN
     TANGIPAHOA...ORLEANS...POINTE COUPEE...SOUTHERN
     TANGIPAHOA...ST. CHARLES...ST. HELENA...ST. JAMES...ST.
     JOHN THE BAPTIST...ST. TAMMANY...UPPER JEFFERSON...UPPER
     LAFOURCHE...UPPER PLAQUEMINES...UPPER ST. BERNARD...UPPER
     TERREBONNE...WASHINGTON...WEST BATON ROUGE...AND WEST
     FELICIANA.

     HURRICANE WARNING UNTIL 9 PM MONDAY FOR THE FOLLOWING ZONES:
     ASCENSION...ASSUMPTION...LIVINGSTON...LOWER
     JEFFERSON...LOWER LAFOURCHE...LOWER PLAQUEMINES...LOWER ST.
     BERNARD...LOWER TERREBONNE...NORTHERN
     TANGIPAHOA...ORLEANS...SOUTHERN TANGIPAHOA...ST.
     CHARLES...ST. JAMES...ST. JOHN THE BAPTIST...ST.
     TAMMANY...UPPER JEFFERSON...UPPER LAFOURCHE...UPPER
     PLAQUEMINES...UPPER ST. BERNARD...UPPER TERREBONNE...AND
     WASHINGTON.

     TROPICAL STORM WARNING UNTIL 9 PM MONDAY FOR THE FOLLOWING
     ZONES: EAST BATON ROUGE...EAST
     FELICIANA...IBERVILLE...POINTE COUPEE...ST. HELENA...WEST
     BATON ROUGE...AND WEST FELICIANA.

GM...HURRICANE WARNING UNTIL 9 PM MONDAY FOR THE FOLLOWING ZONES:
     BRETON SOUND...CHANDELEUR SOUND...COASTAL WATERS FROM
     BOOTHVILLE LA TO THE SOUTHWEST PASS OF THE MISSISSIPPI
     RIVER OUT 20 NM...COASTAL WATERS FROM PASCAGOULA MS TO
     STAKE ISLAND LA FROM 20 TO 60 NM...COASTAL WATERS FROM
     PASCAGOULA MS TO STAKE ISLAND LA OUT 20 NM...COASTAL WATERS
     FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER FROM 20 TO 60
     NM...COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA
     RIVER OUT 20 NM...COASTAL WATERS FROM STAKE ISLAND LA TO
     THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER FROM 20 TO 60
     NM...COASTAL WATERS FROM THE SOUTHWEST PASS OF THE
     MISSISSIPPI RIVER TO PORT FOURCHON FROM 20 TO 60
     NM...COASTAL WATERS FROM THE SOUTHWEST PASS OF THE
     MISSISSIPPI RIVER TO PORT FOURCHON OUT 20 NM...LAKE
     BORGNE...LAKE PONTCHARTRAIN AND LAKE MAUREPAS...AND
     MISSISSIPPI SOUND.

MS...FLASH FLOOD WATCH UNTIL 7 AM THURSDAY FOR THE FOLLOWING ZONES:
     AMITE...HANCOCK...HARRISON...JACKSON...PEARL
     RIVER...PIKE...WALTHALL...AND WILKINSON.

     TROPICAL STORM WARNING UNTIL 9 PM MONDAY FOR THE FOLLOWING
     ZONES: AMITE...PIKE...WALTHALL...AND WILKINSON.

     HURRICANE WARNING UNTIL 9 PM MONDAY FOR THE FOLLOWING ZONES:
     HANCOCK...HARRISON...JACKSON...AND PEARL RIVER.

GM...HURRICANE WARNING UNTIL 9 PM MONDAY FOR THE FOLLOWING ZONES:
     BRETON SOUND...CHANDELEUR SOUND...COASTAL WATERS FROM
     BOOTHVILLE LA TO THE SOUTHWEST PASS OF THE MISSISSIPPI
     RIVER OUT 20 NM...COASTAL WATERS FROM PASCAGOULA MS TO
     STAKE ISLAND LA FROM 20 TO 60 NM...COASTAL WATERS FROM
     PASCAGOULA MS TO STAKE ISLAND LA OUT 20 NM...COASTAL WATERS
     FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER FROM 20 TO 60
     NM...COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA
     RIVER OUT 20 NM...COASTAL WATERS FROM STAKE ISLAND LA TO
     THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER FROM 20 TO 60
     NM...COASTAL WATERS FROM THE SOUTHWEST PASS OF THE
     MISSISSIPPI RIVER TO PORT FOURCHON FROM 20 TO 60
     NM...COASTAL WATERS FROM THE SOUTHWEST PASS OF THE
     MISSISSIPPI RIVER TO PORT FOURCHON OUT 20 NM...LAKE
     BORGNE...LAKE PONTCHARTRAIN AND LAKE MAUREPAS...AND
     MISSISSIPPI SOUND.

&&
Hazardous weather outlook, Aug 29, 5:43 AM CDT, 1 hour 11 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NEW ORLEANS LA
543 AM CDT WED AUG 29 2012

GMZ530-532-534-536-538-550-552-555-557-570-572-575-577-LAZ034>037-
039-040-046>050-056>072-MSZ068>071-077-080>082-301045-
LAKE PONTCHARTRAIN AND LAKE MAUREPAS-MISSISSIPPI SOUND-
LAKE BORGNE-CHANDELEUR SOUND-BRETON SOUND-
COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER OUT
20 NM-
COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER
TO PORT FOURCHON OUT 20 NM-
COASTAL WATERS FROM BOOTHVILLE LA TO THE SOUTHWEST PASS OF THE
MISSISSIPPI RIVER OUT 20 NM-
COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA OUT 20 NM-
COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER FROM
20 TO 60 NM-
COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER
TO PORT FOURCHON FROM 20 TO 60 NM-
COASTAL WATERS FROM STAKE ISLAND LA TO THE SOUTHWEST PASS OF THE
MISSISSIPPI RIVER FROM 20 TO 60 NM-
COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA FROM 20 TO
60 NM-POINTE COUPEE-WEST FELICIANA-EAST FELICIANA-ST. HELENA-
WASHINGTON-ST. TAMMANY-IBERVILLE-WEST BATON ROUGE-
EAST BATON ROUGE-ASCENSION-LIVINGSTON-ASSUMPTION-ST. JAMES-
ST. JOHN THE BAPTIST-UPPER LAFOURCHE-ST. CHARLES-UPPER JEFFERSON-
ORLEANS-UPPER PLAQUEMINES-UPPER ST. BERNARD-UPPER TERREBONNE-
LOWER TERREBONNE-LOWER LAFOURCHE-LOWER JEFFERSON-
LOWER PLAQUEMINES-LOWER ST. BERNARD-NORTHERN TANGIPAHOA-
SOUTHERN TANGIPAHOA-WILKINSON-AMITE-PIKE-WALTHALL-PEARL RIVER-
HANCOCK-HARRISON-JACKSON-
543 AM CDT WED AUG 29 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST
LOUISIANA...SOUTH MISSISSIPPI AND THE ADJACENT COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT

HURRICANE ISAAC WILL CONTINUE TO EFFECT THE AREA. EXPECT TROPICAL
STORM TO HURRICANE FORCE WINDS TO CONTINUE THROUGHOUT THE DAY. WE
HAVE RECEIVED REPORTS OF WIND GUSTS OF 80 MPH AND GREATER. EXPECT
FLOODING RAINFALL ON THE ORDER OF 2 TO 3 INCHES PER HOUR TODAY.
TORNADOES WILL ALSO BE A THREAT TODAY. WE URGE PEOPLE TO STAY INDOORS
AND DO NOT TRAVEL TODAY. FOR MORE INFORMATION SEE THE HURRICANE
LOCAL STATEMENT AND NATIONAL HURRICANE CENTER FORECAST.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

HURRICANE ISAAC SHOULD BE MOVING OUT OF THE REGION BY LATE
THURSDAY. SOME LINGERING EFFECT FROM ISAAC WILL STILL BE POSSIBLE
ON THURSDAY. WE SHOULD BEGIN TO DRY OUT BY FRIDAY.

.SPOTTER INFORMATION STATEMENT...

THE ACTIVATION OF AMATEUR RADIO WEATHER NETWORKS WILL BE NEEDED
THROUGH THURSDAY MORNING.

In the hours before

Local storm report, Aug 29, 2:10 AM CDT, 4 hours 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
210 AM CDT WED AUG 29 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0140 AM     HURRICANE        BELLE CHASSE            29.85N 90.00W
08/29/2012                   PLAQUEMINES        LA   AMATEUR RADIO

            BELLE CHASSE FERRY DOCK MEASURED 113 MPH WIND GUST.

&&

24/RR
Local storm report, Aug 29, 4:37 AM CDT, 2 hours 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
437 AM CDT WED AUG 29 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0430 AM     HURRICANE        4 ENE METAIRIE          30.03N 90.11W
08/29/2012                   GMZ530             LA   C-MAN STATION

            A WIND GUST OF 83 MPH WAS MEASURED AT NEW CANAL CMAN
            STATION.

&&

11
Local storm report, Aug 29, 4:46 AM CDT, 2 hours 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
446 AM CDT WED AUG 29 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0335 AM     FLOOD            3 WNW BELLE CHASSE      29.86N 90.05W
08/29/2012                   JEFFERSON          LA   EMERGENCY MNGR

            PLAQUEMINES PARISH EMERGENCY MANAGEMENT AND LOCAL LAW
            ENFORCEMENT REPORTED OVERTOPPING OF A PARISH BACK LEVEE
            FROM THE ST. BERNARD PARISH LINE TO WHITE DITCH. FLOOD
            WATERS ARE ENTERING THE EAST BANK OF PLAQUEMINES PARISH
            BETWEEN THOSE LOCATIONS AND EVACUATIONS AND RESCUES ARE
            TAKING PLACE.

0420 AM     FLOOD            3 WNW BELLE CHASSE      29.86N 90.05W
08/29/2012                   JEFFERSON          LA   LAW ENFORCEMENT

            LOCAL LAW ENFORCEMENT REPORTED 5 FEET OF WATER IN THE
            WOODLAWN FIRE DEPARTMENT.

&&

98/SO
Local storm report, Aug 29, 5:29 AM CDT, 1 hour 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
529 AM CDT WED AUG 29 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0527 AM     FLASH FLOOD      NEW ORLEANS             29.97N 90.08W
08/29/2012                   ORLEANS            LA   PUBLIC

            WIDESPREAD AND SIGNIFICANT STREET FLOODING REPORTED IN
            DOWNTOWN AREA OF NEW ORLEANS.

&&

11
Local storm report, Aug 29, 5:30 AM CDT, 1 hour 24 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE NEW ORLEANS LA
530 AM CDT WED AUG 29 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0335 AM     FLOOD            3 ENE BELLE CHASSE      29.86N 89.96W
08/29/2012                   PLAQUEMINES        LA   EMERGENCY MNGR

            PLAQUEMINES PARISH EMERGENCY MANAGEMENT AND LOCAL LAW
            ENFORCEMENT REPORTED OVERTOPPING OF A PARISH BACK LEVEE
            FROM THE ST. BERNARD PARISH LINE TO WHITE DITCH. FLOOD
            WATERS ARE ENTERING THE EAST BANK OF PLAQUEMINES PARISH
            BETWEEN THOSE LOCATIONS AND EVACUATIONS AND RESCUES ARE
            TAKING PLACE.

0420 AM     FLOOD            3 ENE BELLE CHASSE      29.86N 89.96W
08/29/2012                   PLAQUEMINES        LA   LAW ENFORCEMENT

            LOCAL LAW ENFORCEMENT REPORTED 5 FEET OF WATER IN THE
            WOODLAWN FIRE DEPARTMENT.

&&

98/SO

The office that day

Everything else NWS New Orleans, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 28, 8:54 PM CDTRiver Flood WarningLIXTangipahoa7 days
Aug 28, 9:02 PM CDTRiver Flood WarningLIXSaint Tammany6 days
Aug 28, 9:08 PM CDTRiver Flood WarningLIXSaint Tammany4 days
Aug 28, 9:25 PM CDTRiver Flood WarningLIXWashington5 days
Aug 28, 9:31 PM CDTRiver Flood WarningLIXSaint Tammany8 days
Aug 28, 9:37 PM CDTRiver Flood WarningLIXSaint Tammany, Washington11 days
Aug 28, 9:43 PM CDTRiver Flood WarningLIXSaint Tammany13 days
Aug 29, 12:57 AM CDTFlash Flood WarningLIXJefferson, Orleans, Plaquemines, Saint Bernard, Saint Charles6 hr
Aug 29, 4:02 AM CDTFlash Flood Warning EmergencyLIXPlaquemines6 hr
Aug 29, 9:15 AM CDTTornado WarningLIXWashington11 min
Aug 29, 10:11 AM CDTAreal Flood WarningLIXPlaquemines12 hr
Aug 29, 12:26 PM CDTSpecial Marine WarningLIX64 min
Aug 29, 12:34 PM CDTFlash Flood WarningLIXJefferson, Orleans, Saint Charles, Saint John the Baptist3 hr
Aug 29, 1:31 PM CDTSpecial Marine WarningLIX29 min
Aug 29, 1:51 PM CDTFlash Flood WarningLIXSaint Tammany, Washington3 hr
Aug 29, 1:53 PM CDTFlash Flood WarningLIXAscension, East Baton Rouge, Livingston, Tangipahoa3 hr
Aug 29, 4:44 PM CDTFlash Flood WarningLIXSaint Tammany, Washington3 hr
Aug 29, 6:01 PM CDTFlash Flood WarningLIXLafourche, Saint Charles, Saint John the Baptist3 hr

Nearby

Flash Flood Warnings in Louisiana, 2012Every flash flood warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.